# SDR AALA202309189872

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 38,850 hours, 15,107 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: R2168C
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 39,650 hours, 24,100 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AND APPROACH TO LAND FLIGHT ATTENDANT ADVISE STRONG ODOR OF BURNT OIL IN CABIN. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
